Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Univ. M. Belii Ser. Math., Issue 2018, pp. 1-6. Download full version Download PDF PDF (394 KB)
Received on 6 July 2017;
Accepted in final form on 18 November 2017;
Published online on 24 January 2018;
Communicated with Ľubomír Snoha.

Riemann-Stieltjes composition operators between weighted Banach spaces of holomorphic functions
by Elke Wolf

Abstract
Abstract
Keywords
weighted Banach spaces of holomorphic functions, Riemann-Stieltjes composition operators.
Mathematics Subject Classification
(2010) 47B33; 47B38.
BibTeX reference
@ARTICLE{oaumb2018001,
  author = {Elke Wolf},
  title = {Riemann-{S}tieltjes composition operators between weighted {B}anach spaces of holomorphic functions},
  journal = {Acta Univ. M. Belii Ser. Math.},
  year = {2018},
  pages = {1--6},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018